# SDR ASOA2019080533043

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 39,031 hours, 30,218 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 43,433 hours, 34,102 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 43,433 hours, 34,102 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ON DESCENT CABIN SMELLED LIKE BURNT FEET. MAINTENANCE INSPECTED AND REPLACED THE #2 ENGINE. OPERATIONAL CHECKS WERE GOOD.
